# SDR 04FDEA01696

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,593 hours, 26,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 2257
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 277 hours, 236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT FIRE INDICATION ON TAXI OUT.  NO ACTUAL FIRE REPORTED BY FIRE DEPARTMENT AFTER FIRE BOTTLES DISCHARGED INTO FWD  LOWER CARGO COMPARTMENT.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 FIRE BOTTLES AND THE CARTRIDGES PER MM 26-17-014-2.  SYSTEM STILL GIVING THE SMOKE INDICATION, BELL, AND FAULT LIGHT ON A, B AND BOTH, WITH ALL DETECTORS DISCONNECTED NO CHANGE.  SUSPECT CEU AND (1) IN STOCK INDY.  REMOVED AND REPLACED CONTROL ELECTRONIC UNIT IN FWD LWR CARGO COMPT PER MM 26-17-012-2.  OPS CHECK NORMAL, A/C OK FOR SERVICE.
